# SDR SWIA201023534

- Difficulty date: January 24, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 29,676 hours, 23,941 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED ROLL TO THE RIGHT ON FINAL WHEN SELECTING FLAPS.  (FLT 4648)  INSPECTION AND SYSTEM OPERATIONAL CHECKS NORMAL.
